Jump to content



Photo

Cold Turkey Stop, Day 3


  • Please log in to reply
2 replies to this topic

#1 DustAnt

DustAnt

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 05 September 2016 - 05:53 PM

i figured it would be a little better by now. it just gets worse. fortunatly ill be able to go back on soon. the only reason im off is because i cant afford it until i get my next check this week.

but anyways.

i can hear it when i move my eyes. its like a sack of rice hitting a wall. 

headache will not go away. stomache is all messed up. i cant even drive because im constantly dizzy. i have no patience for anything. even the delay i get while typing this is making me want to strangle someone. body is so hot no matter what i do. 

non stop anger and pain.

being on it is great for me though. i have fibro which i hear is rare for males, so i wasnt sure if i would have all the same symptoms as females, but i guess its pretty simular. 

im pondering taking a bottle of nyquil to sleep a few days to avoid this nightmare. well, daymare i guess it should be called. i tried having a few strong drinks but thats only made it worse. 

hope this helps someone out there. if your going through this hell, you are not alone.


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,314 posts
  • LocationMissouri

Posted 05 September 2016 - 06:15 PM

Hey DustAnt, welcome. You might consider Benadryl instead of NyQuill. Some of the Nyquill contain dextromethoraphan which can react with many meds including Cymbalta. In any case be sure to get a product with an amine in it. Doxylamine, diphenhydramine, etc. They will help you sleep and help reduce any anxiety. Not a cure but it helps. By the way, I am glad it helps with the fibro. My sister-in-law and two nephews have it. Sucks.


#3 gail

gail

    God-like

  • Site Supporter
  • 5,575 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 06 September 2016 - 06:46 AM

Hi DustAnt,

Hoping you get that you get that check soon!
Glad it works for you. A matter of days then the sun will shine again for you.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users